Show simple item record

2007-07-01Zeitschriftenartikel DOI: 10.1016/j.amc.2007.01.090
Overlapping Schwarz wave form relaxation for the solutionof coupled and decoupled system of convectiondiffusion reaction equation
dc.contributor.authorDaoud, Daoud S.
dc.contributor.authorGeiser, Jürgen
dc.date.accessioned2017-06-17T01:07:02Z
dc.date.available2017-06-17T01:07:02Z
dc.date.created2009-07-06
dc.date.issued2007-07-01
dc.identifier.issn0096-3003
dc.identifier.urihttp://edoc.hu-berlin.de/18452/10099
dc.description.abstractIn this article we study the convergence and the error bound for the solution of the convection diffusion reaction equation using overlapping Schwarz wave form relaxation method combined with the first order fractional splitting method (Strang’s splitting) as basic solver. We extended the study to solve decoupled and coupled system of equations of same class in order to demonstrate the effect of the coupling in the system, through the reaction term, on the convergence and error decay. The accuracy and the efficiency of the methods are investigated through the solution of different model problems of scalar, coupled and decoupled systems of convection diffusion reaction equations.eng
dc.language.isoeng
dc.publisherHumboldt-Universität zu Berlin, Mathematisch-Naturwissenschaftliche Fakultät II
dc.rights.urihttp://rightsstatements.org/vocab/InC/1.0/
dc.subjectNumerical simulationeng
dc.subjectOperator-splitting methodseng
dc.subjectDomain-decomposition-methodseng
dc.subjectParabolic partial differential equationseng
dc.subjectConvergence analysiseng
dc.subjectError analysiseng
dc.subject.ddc510 Mathematik
dc.titleOverlapping Schwarz wave form relaxation for the solutionof coupled and decoupled system of convectiondiffusion reaction equation
dc.typearticle
dc.identifier.urnurn:nbn:de:kobv:11-10099076
dc.identifier.doi10.1016/j.amc.2007.01.090
dc.identifier.doihttp://dx.doi.org/10.18452/9447
local.edoc.container-titleApplied Mathematics and Computation
local.edoc.type-nameZeitschriftenartikel
local.edoc.institutionMathematisch-Naturwissenschaftliche Fakultät II
local.edoc.container-typeperiodical
local.edoc.container-type-nameZeitschrift
local.edoc.container-urlhttp://www.sciencedirect.com/
local.edoc.container-volumeVolume 190
local.edoc.container-year2007
local.edoc.container-firstpage946
local.edoc.container-lastpage964
dc.description.versionPeer Reviewed

Show simple item record